VOL. 9 · NO. 2 | December 2016
 
VIEW ALL ABSTRACTS +
Articles
Abhijit Banerjee, Sanjay Mallick
Tbilisi Math. J. 9 (2), 1-13, (December 2016) DOI: 10.1515/tmj-2016-0015
KEYWORDS: meromorphic function, uniqueness, shared set, Weighted Sharing, 30D35
Richard F. Patterson, Fatih Nuray, Metin Başarir
Tbilisi Math. J. 9 (2), 15-23, (December 2016) DOI: 10.1515/tmj-2016-0016
KEYWORDS: Double Cesàro mean, Deferred Cesàro mean, double sequence, $RH$-Regular Matrix, $P$-convergent sequences, 40B05, 40C05
N. Subramanian, A. Esi
Tbilisi Math. J. 9 (2), 25-32, (December 2016) DOI: 10.1515/tmj-2016-0017
KEYWORDS: analytic sequence, Museialk-Orlicz function, double sequences, chi sequence, fine spectrum, approximate point spectrum, defect spectrum and compression spectrum, 40H05, 0C99, 46A35, 47A10
Thomas H. Wears
Tbilisi Math. J. 9 (2), 33-58, (December 2016) DOI: 10.1515/tmj-2016-0018
KEYWORDS: geometric evolution equations, soliton metrics, algebraic soliton metrics, Lie groups, 53C44, 58B20
Pulak Sahoo, Biswajit Saha
Tbilisi Math. J. 9 (2), 59-70, (December 2016) DOI: 10.1515/tmj-2016-0019
KEYWORDS: uniqueness, meromorphic function, Weighted Sharing, 30D35
Hubert Przybycień
Tbilisi Math. J. 9 (2), 71-74, (December 2016) DOI: 10.1515/tmj-2016-0020
KEYWORDS: Closed convex sets, 46A22‎, 46N10
Jay M. Jahangiri, Samaneh G. Hamidi
Tbilisi Math. J. 9 (2), 75-82, (December 2016) DOI: 10.1515/tmj-2016-0021
KEYWORDS: Faber polynomial expansion, m-fold-symmetric, bi-close-to-convex functions, 30C45, 30C50
K. Ravi, J.M. Rassias, B.V. Senthil Kumar
Tbilisi Math. J. 9 (2), 83-103, (December 2016) DOI: 10.1515/tmj-2016-0022
KEYWORDS: quasi-$\beta$-normed spaces, Undecic mapping, $(\beta,p)$-Banach spaces, Ulam-Hyers stability, 39B82, 39B72
C. Selvaraj, P. Prabakaran
Tbilisi Math. J. 9 (2), 105-114, (December 2016) DOI: 10.1515/tmj-2016-0023
KEYWORDS: injective envelope, Matlis flat module, Matlis injective module, Matlis flat preenvelope, 16D10, 16D50, 16E30
César E. Torres Ledesma
Tbilisi Math. J. 9 (2), 115-127, (December 2016) DOI: 10.1515/tmj-2016-0024
KEYWORDS: Riemann-Liouville fractional derivatives, fractional derivative space, boundary value problem, genus, variational methods, 26A33, 34A08, 30E25
Firdous A. Shah
Tbilisi Math. J. 9 (2), 129-139, (December 2016) DOI: 10.1515/tmj-2016-0025
KEYWORDS: Gabor frame, Local Field, Fourier transform, 42C15, ‎42C40, 42B10, 43A70, 46B15
Feng Qi, Xiao-Ting Shi, Mansour Mahmoud, Fang-Fang Liu
Tbilisi Math. J. 9 (2), 141-150, (December 2016) DOI: 10.1515/tmj-2016-0026
KEYWORDS: Schur-convexity, logarithmically complete monotonicity, Catalan–Qi function, Catalan number, majorization, 11B83, 05A15, 11B75, 26A48, 26B25, 33B15, 44A10
A. M. Gbolagade, D. O. Makinde
Tbilisi Math. J. 9 (2), 151-157, (December 2016) DOI: 10.1515/tmj-2016-0027
KEYWORDS: Hilbert space, multivalent functions, analytic functions, univalent functions, Hadamard product, hypergeometric functions, 30C45, 30C50
Back to Top